# SDR ASAA2018101726475

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,311 hours, 653 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITEM 2: AMBER ECAM MESSAGE IN FLIGHT ANTI-ICE ENG 2 VALVE CLOSED AVOID ICING CONDITIONS. GROUNDED - YES. DEFERRED.
